Faking it

by Living with RSD: what comes next?


I feel great. After 3 cups of coffee and a tramadol. I’m ready to exercise. I know that I will feel my endorphin high later. I also know that I’ll pay for it later.

So, the question of the day is this, is it better to fake it and take some pills to have some extra energy to exercise, or should I not take the pills and maintain my low level of energy? I don’t know. Yesterday, I had a great day. I also took a tramadol and higher doses of Lyrica. Oh, also a two hour nap. I woke up very tired and groggy today. Nothing that another tramadol can’t take care of. But, this is how the addiction starts and is exactly what I didn’t want. Medication to get through the day. But, all of my days lately are just me faking it. Faking the smile, faking the confidence and faking the happiness. It’s like I’ve left the party in someone else’s coat. Everything feels all wrong combined with that big after celebration let down. And now I’m left with what comes next. Feeling uncomfortable, awkward and unfamiliar with my own self.

Next, I get to go play the part of someone in shape, who loves to exercise, only I can’t really do what I used to. May be no one will notice what goes on behind the smile.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: